# SDR DALA2023022501422

- Difficulty date: February 23, 2023
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 56,877 hours, 39,736 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLANT PANEL HAS CORROSION ON IT AT NUT PLATE LOCATION SEEN FROM THE INSIDE. BOTTOM ROW APPROX. LBL27. SUMMARY SEE NRC 001-0196:5300-2005/001 00276: COMPLIED WITH ER/A PRI 606032-14 REV "0","1" INSTRUCTIONAL STEPS. ENSURED FINAL ER/A 606032-14 REV ORIG SECTION I PERMANENT REPAIR INSTRUCTIONS WITH COMPLETED STEPS COMPLETED ON ER/A PRI 606032-14 REV "0","1". COMPLIED WITH ER/A PRI 606032-14 REV A, REV "0", INSTRUCTIONAL STEPS. ENSURED FINAL ER/A 606032-14 REV A. SECTION I PERMANENT REPAIR INSTRUCTIONS WITH COMPLETED STEPS ON ER/A PRI 606032-14 REV A REV "0 ASSOCIATED ER/A 00-606032 ADDED FOR AC 9509. (LP #2641122)
